Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Taking montek lc, augmentin for fever, cold and body pain. Developed rashes on face. Concerned

DOCTOR OF THE MONTH - Mar 2013
Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5756 Questions
Question
Hi, I am suffering from fever, cold and body pain sice 4 days. I visited a reputed hospital and they have prescribed below medicines but i have developed rashes on my nose, chin, and lips although i feel better now. feel vomiting as well. dull. lack of energy

Medicine: Montek lc tablet, one before sleep
augmentin duo 625 mg twice a day
conboflbin twice a day
Posted Tue, 19 Mar 2013 in Medicines and Side Effects
 
 
Answered by Dr. Aarti Abraham 20 minutes later
Hello XXXXXXX
Thanks for writing to us.
Firstly did you have the fever only and the rashes came on after medication ?
Or did you have fever and rashes before you began treatment ?
It's an important detail so please let me know this, so I can guide you better.
Looking forward to hearing from you.
Take care.
Above answer was peer-reviewed by
 
Follow-up: Taking montek lc, augmentin for fever, cold and body pain. Developed rashes on face. Concerned 3 minutes later
I had fever before but the rashes and vomiting sensation after the medication.

I had fever, cold and body pain before treatment. I have attached the report.
 
 
Answered by Dr. Aarti Abraham 10 minutes later
Hello XXXXXXX
Your report states that you are suffering From acute tonsillitis.
The tonsil is situated at the back of the throat, and it's Inflammation is called tonsillitis . It is mostly a bacterial infection, but sometimes could be viral, and changes of weather particularly in climates like Delhi, can cause it too
90% of patients are alright within a week at the most.
Symptoms are fever, cold, body ache, sore throat and rarely vomiting also.
Ideally a throat swab should be taken.
The treatment prescribed is absolutely fine and relevant.
You should feel better within a couple of days.
The rash you mentioned is sometimes a side effect to augmentin ( an antibiotic ) or montelukast ( montek lc ).
If the rash or symptoms persist beyond a week, or the rash increases greatly, visit your doctor and tell him so.
Otherwise take the medicine sincerely, take warm soups and home made bland diet like khichdi.
Avoid exposure to cold and pollution.
Take vitamin C XXXXXXX diet like amla, oranges, nimbu pani etc.
You would be fine soon
Take care.


Above answer was peer-reviewed by
 
Follow-up: Taking montek lc, augmentin for fever, cold and body pain. Developed rashes on face. Concerned 2 hours later
Great Thanks doctor.

Do you think i should apply some ointment on these rashes as they look ugly especially the one on top of my nose. If yes, could you name one please.

These are very itchy.:(

Thanks,
XXXXXXX
 
 
Answered by Dr. Aarti Abraham 1 hour later
Hello XXXXXXX
You could try using Betnovate ointment temporarily.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor